Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A note on the stable decompostion of skew-symmetric matrices

Author: James R. Bunch
Journal: Math. Comp. 38 (1982), 475-479
MSC: Primary 65F05
MathSciNet review: 645664
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Computationally stable decompositions for skew-symmetric matrices, which take advantage of the skew-symmetry in order to halve the work and storage, are presented for solving linear systems of equations.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65F05

Retrieve articles in all journals with MSC: 65F05

Additional Information

Article copyright: © Copyright 1982 American Mathematical Society